Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 155, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 31, 2016, 6:26 PM EDT for Baker County, Columbia County, Union County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2016, 6:26 PM EDT (22:26 UTC)
- Expired
- Jul 31, 2016, 7:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baker County, FL, Columbia County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 81 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1622 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
836 WUUS52 KJAX 312226 SVRJAX FLC003-023-125-312315- /O.NEW.KJAX.SV.W.0155.160731T2226Z-160731T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 626 PM EDT SUN JUL 31 2016 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL COLUMBIA COUNTY IN NORTHERN FLORIDA... UNION COUNTY IN NORTHERN FLORIDA... SOUTHWESTERN BAKER COUNTY IN NORTHEASTERN FLORIDA... * UNTIL 715 PM EDT * AT 626 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PALESTINE COMMUNITY...OR NEAR LAKE BUTLER...MOVING NORTHEAST AT 15 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... LAKE BUTLER...PALESTINE COMMUNITY...GROVES...LULU...OLUSTEE... ELLERBEE AND DUKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 2995 8241 3005 8259 3027 8244 3014 8215 TIME...MOT...LOC 2226Z 219DEG 13KT 3005 8244 HAIL...0.75IN WIND...60MPH $$ AK
3 follow-up statements
947 WWUS52 KJAX 312238 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 638 PM EDT SUN JUL 31 2016 FLC003-023-125-312315- /O.CON.KJAX.SV.W.0155.000000T0000Z-160731T2315Z/ COLUMBIA FL-UNION FL-BAKER FL- 638 PM EDT SUN JUL 31 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR EAST CENTRAL COLUMBIA...NORTHWESTERN UNION AND SOUTHWESTERN BAKER COUNTIES... AT 638 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLUSTEE...OR 9 MILES NORTHWEST OF LAKE BUTLER...MOVING NORTHEAST AT 20 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... LAKE BUTLER...PALESTINE COMMUNITY...LULU...GROVES... OLUSTEE AND ELLERBEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 2997 8238 3007 8258 3027 8244 3014 8215 TIME...MOT...LOC 2238Z 204DEG 21KT 3014 8241 HAIL...<.75IN WIND...60MPH $$ AK
860
WWUS52 KJAX 312248
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
648 PM EDT SUN JUL 31 2016
FLC023-312257-
/O.CAN.KJAX.SV.W.0155.000000T0000Z-160731T2315Z/
COLUMBIA FL-
648 PM EDT SUN JUL 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLUMBIA COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3025 8246 3026 8244 3027 8244 3014 8215
3000 8234 3011 8246
TIME...MOT...LOC 2247Z 229DEG 11KT 3015 8238
$$
FLC003-125-312315-
/O.CON.KJAX.SV.W.0155.000000T0000Z-160731T2315Z/
UNION FL-BAKER FL-
648 PM EDT SUN JUL 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN UNION AND SOUTHWESTERN BAKER COUNTIES...
AT 647 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLUSTEE...OR 9
MILES NORTH OF LAKE BUTLER...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE BUTLER...OLUSTEE AND ELLERBEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3025 8246 3026 8244 3027 8244 3014 8215
3000 8234 3011 8246
TIME...MOT...LOC 2247Z 229DEG 11KT 3015 8238
HAIL...<.75IN
WIND...60MPH
$$
AK908
WWUS52 KJAX 312305
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
705 PM EDT SUN JUL 31 2016
FLC003-125-312315-
/O.EXP.KJAX.SV.W.0155.000000T0000Z-160731T2315Z/
UNION FL-BAKER FL-
705 PM EDT SUN JUL 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UNION AND
SOUTHWESTERN BAKER COUNTIES WILL EXPIRE AT 715 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.
LAT...LON 3025 8246 3026 8244 3027 8244 3014 8215
3000 8234 3011 8246
TIME...MOT...LOC 2303Z 219DEG 13KT 3015 8238
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:01 PM EDT, 4 hours 25 minutes earlier.
Area forecast discussion, Jul 31, 2:01 PM EDT, 4 hours 25 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 201 PM EDT SUN JUL 31 2016 .SHORT TERM...This afternoon through Monday... This afternoon and early evening...Convection will continue to move inland over the Suwannee River Valley along the Gulf Coast sea breeze and resultant convective outflows with additional development expected along the Atlantic sea breeze. The focus for boundary mergers will be across the interior late this afternoon and into this evening generally along and west of the Highway 301 corridor and east of the Interstate 75 corridor. The blended total precip satellite derived product around 16Z indicated drier air with PWAT values near to just below 1.5 inches extending from JAX toward GNV with PWAT over 2 inches across our Suwanee River Valley and SE Ga zones. This drier air will limit convective converge along and east of the St Johns River basin this afternoon but could exacerbate downdraft potential in scattered storms that do form. The slow storm motion will also create the potential for locally heavy rainfall and gusty wet downbursts...especially in storms over SE Ga and the Suwannee River Valley where there was deeper layer moisture and thus a greater potential for heavy precipitation loading. Storm motion will be slow and to the NNE around 5-7 mph. High temperatures will top out in the upper 90s inland to near 90 along the Atlantic coast. Tonight...Evening precipitation will fade in coverage and intensity generally along and west of the Highway 301 corridor. The mean layer 1000-500 mb ridge axis will extend West-East near the Florida-Georgia state-line which will bring a light NNE storm motion to convection across SE Ga and a light NNW storm motion to convection across our NE Florida zones. Dry conditions expected after midnight with a low chance of early morning showers near the Gulf Coast region which could flirt with Gilchrist county around sunrise Monday. Elsewhere mostly clear conditions less some lingering debris cloud cover as low temperatures fall into the low/mid 70s inland to upper 70s along the Atlantic Coast. Monday...Light SSW steering flow will develop with PWAT values around 1.8-2 inches across much of the area. This pattern will favor the west coast sea breeze to push inland a bit faster than the east coast bringing a low chance of late morning showers and isolated tstorms across our Suwannee River Valley zones while the east coast remains mostly dry through midday. Moisture values increase (PWAT nearing 2.2 inches) as does mid level forcing across our SE Ga zones into the afternoon ahead of a deepening east coast trough axis...while a swath of drier air begins to rotate northward from central Florida. Indicated highest rain chances of 40-50% across our SE Ga zones in the afternoon...and extended a chance of rain 30-40% southward down the St Johns River basin of NE FLorida and west of the Interstate 75 corridor into the late afternoon and early evening hours where the sea breezes and outflows are expected to converge but as drier air begins to rotate across the area from the south. Locally heavy rainfall and wet downbursts will be possible in pulse strong to severe thunderstorms during the afternoon and evening. Temperatures will remain above normal but shaved a couple degrees compared to today with highs in the mid 90s across SE Ga to the low/mid 90s NE Florida with heat index values near 105 degrees. .LONG TERM...Tuesday through Sunday... During this period, upper ridge becomes re-established more over Srn Plains and Gulf Coast region...with a weak break in ridge over and just E of our forecast area...setting up weak northerly steering flow. Model guidance suggests axis of high precip water values /2.0-2.2/ sets up over much of forecast area during this period. Result should be increasing coverage of afternoon/evening showers/t-storms each day...with greatest coverage likely from sea breeze convergence and proximity to ctrl GA surface trough. The more intense storms that develop will be capable of strong winds and frequent lightning. Slow storm motions will continue this period...leading to locally heavy rainfall. Consensus guidance shows slight lowering of high temps from mid 90s Tue to low 90s Thu/Fri. Guidance suggests elevated dew points will likely keep low temps up in mid 70s. && .AVIATION...Prevailing VFR less temporary restrictions to MVFR due to passing afternoon and evening convection. The coast will clear first of convection this afternoon as the east coast sea breeze moves inland with speeds near 15 kts into the early evening at SSI...CRG and SGJ. Precip will fade inland tonight with light SSW flow developing late. Based on persistence VQQ may drop to near MVFR due to shallow early morning ground fog. && .MARINE...Southerly flow will prevail through the upcoming week as high pressure dominates east of the local waters and weak trough axis carves southward down the Atlantic sea board. Nocturnal wind surges will bring speeds near 15 kts at times with seas building up to 4-5 ft. Winds will become onshore near the coast with the east coast sea breeze each afternoon. Rip Currents: Low risk of rip currents today and again on Monday. && .PRELIMINARY POINT TEMPS/POPS... AMG 75 95 74 94 / 40 40 40 50 SSI 78 91 79 92 / 10 20 20 20 JAX 74 95 75 94 / 10 30 20 30 SGJ 76 91 78 92 / 10 20 10 20 GNV 73 95 74 94 / 40 30 30 40 OCF 73 95 74 94 / 30 20 30 30 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Enyedi/Wolf/Guillet
Hazardous weather outlook, Jul 31, 5:46 AM EDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 546 AM EDT SUN JUL 31 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-011000- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 546 AM EDT SUN JUL 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED. ACTIVITY WILL BE SLOW MOVING AND WILL BECOME FOCUSED OVER INLAND LOCATIONS DURING THE LATE AFTERNOON HOURS. STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE INLAND...WITH DAMAGING WIND GUSTS...FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS BEING THE MAIN THREATS. ACTIVITY AT INLAND LOCATIONS WILL WANE BY THE MID EVENING HOURS TONIGHT. HEAT INDICES WILL GENERALLY CLIMB TO BETWEEN 102 AND 107 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MONDAY AND TUESDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH SATURDAY. STRONG TO SEVERE STORMS ARE POSSIBLE EACH AFTERNOON AND EVENING...WITH DAMAGING WIND GUSTS...FREQUENT LIGHTNING AND HEAVY DOWNPOURS EXPECTED IN STRONGER ACTIVITY. HEAT INDICES NEAR 105 DEGREES WILL BE POSSIBLE EACH AFTERNOON FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR THEIR AREA THIS AFTERNOON. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. NELSON
In the hours before
Special weather statement, Jul 31, 5:46 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
546 PM EDT SUN JUL 31 2016
GAZ136-312215-
WAYNE GA-
546 PM EDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WAYNE COUNTY UNTIL
615 PM EDT...
AT 545 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2
MILES WEST OF SCREVEN...OR 11 MILES WEST OF JESUP...MOVING NORTHEAST
AT 10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
SCREVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3162 8209 3153 8197 3146 8206 3147 8208
3148 8209 3151 8213 3153 8213
TIME...MOT...LOC 2145Z 223DEG 7KT 3155 8207
WOLFSpecial weather statement, Jul 31, 5:58 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 558 PM EDT SUN JUL 31 2016 FLZ022-030-036-312230- ALACHUA FL-UNION FL-COLUMBIA FL- 558 PM EDT SUN JUL 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLUMBIA... SOUTHWESTERN UNION AND NORTHWESTERN ALACHUA COUNTIES UNTIL 630 PM EDT... AT 558 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER UPLAND PINES...OR NEAR WORTHINGTON SPRING...MOVING NORTH AT 5 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... UPLAND PINES...GROVES AND PROVIDENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2983 8244 2984 8262 3000 8265 3000 8242 TIME...MOT...LOC 2158Z 185DEG 6KT 2991 8252 AK
Special weather statement, Jul 31, 6:09 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
609 PM EDT SUN JUL 31 2016
GAZ136-312300-
WAYNE GA-
609 PM EDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE COUNTY UNTIL
700 PM EDT...
AT 609 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ODUM...OR 9 MILES NORTHWEST OF JESUP...MOVING EAST AT 5 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JESUP AND ODUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3180 8201 3178 8198 3179 8196 3176 8194
3175 8191 3173 8191 3171 8188 3167 8185
3166 8183 3154 8197 3164 8212 3182 8204
3182 8202
TIME...MOT...LOC 2209Z 291DEG 6KT 3172 8198
AKSpecial weather statement, Jul 31, 6:14 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 614 PM EDT SUN JUL 31 2016 GAZ136-151-152-312300- WAYNE GA-BRANTLEY GA-PIERCE GA- 614 PM EDT SUN JUL 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WAYNE...EASTERN PIERCE AND NORTHWESTERN BRANTLEY COUNTIES UNTIL 700 PM EDT... AT 614 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF FORT MUDGE...OR 7 MILES WEST OF NAHUNTA...MOVING NORTHEAST AT 5 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... NAHUNTA...PATTERSON...OFFERMAN...RAYBON AND HORTENSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3112 8204 3123 8224 3147 8212 3142 8174 TIME...MOT...LOC 2214Z 207DEG 6KT 3124 8211 AK
Special weather statement, Jul 31, 6:17 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 617 PM EDT SUN JUL 31 2016 FLZ022-023-030-312300- BAKER FL-UNION FL-COLUMBIA FL- 617 PM EDT SUN JUL 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLUMBIA... NORTHWESTERN UNION AND SOUTHWESTERN BAKER COUNTIES UNTIL 700 PM EDT... AT 616 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PROVIDENCE...OR NEAR WORTHINGTON SPRING...MOVING NORTH AT 10 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... LAKE CITY...PALESTINE COMMUNITY...FIVE POINTS...GROVES...WATERTOWN... LULU...OLUSTEE AND PROVIDENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2999 8238 3000 8266 3024 8265 3022 8232 TIME...MOT...LOC 2216Z 182DEG 9KT 3000 8250 AK
Special weather statement, Jul 31, 6:24 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
624 PM EDT SUN JUL 31 2016
GAZ136-152-312300-
WAYNE GA-BRANTLEY GA-
624 PM EDT SUN JUL 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WAYNE AND NORTHEASTERN
BRANTLEY COUNTIES UNTIL 700 PM EDT...
AT 624 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES NORTHWEST OF DOCTORTOWN TO NEAR SCREVEN
TO 8 MILES NORTHEAST OF RAYBON. MOVEMENT WAS EAST AT 10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JESUP...GARDI...SCREVEN...DOCTORTOWN...
BROADHURST AND MOUNT PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3165 8181 3166 8181 3161 8177 3161 8175
3160 8175 3161 8174 3158 8170 3156 8170
3154 8167 3150 8165 3147 8161 3140 8166
3139 8170 3136 8170 3133 8173 3125 8176
3128 8189 3142 8175 3146 8205 3167 8184
TIME...MOT...LOC 2224Z 312DEG 10KT 3170 8191 3147 8195 3136 8191
AKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 5:58 PM EDT | Special Weather Statement | JAX | Union | 32 min |
| Jul 31, 6:17 PM EDT | Special Weather Statement | JAX | Columbia, Union | 43 min |
| Jul 31, 6:59 PM EDT | Special Weather Statement | JAX | Baker | 46 min |
| Jul 31, 7:35 PM EDT | Severe Thunderstorm Warning | JAX | Baker | 40 min |
| Jul 31, 7:46 PM EDT | Areal Flood Advisory | JAX | Baker | 119 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.